| Catalog Number |
363048 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
Report 1 of 3: it was reported while using bd vacutainer® plus citrate tube, 1 patient sample exhibited erroneous high d-dimer results.The patient was sent to the emergency room and a new sample was collected which was lower.There was no other health impact or consequences reported.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: bd had not received any samples or photos for investigation.Therefore, a total of 100 retained samples were visually inspected, and no additive abnormalities were found.Further clinical testing could not be conducted as the tubes were expired at the time of review and the other batch numbers were unknown.Clinical evaluation cannot be conducted on expired tubes.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has not been confirmed for the lot 5121160, for the indicated failure mode: erroneous results (d-dimer).No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.